A1 Journal article (refereed)
Random cutout sets with spatially inhomogeneous intensities (2017)


Ojala, T., Suomala, V., & Wu, M. (2017). Random cutout sets with spatially inhomogeneous intensities. Israel Journal of Mathematics, 220(2), 899-925. https://doi.org/10.1007/s11856-017-1524-9


JYU authors or editors


Publication details

All authors or editors: Ojala, Tuomo; Suomala, Ville; Wu, Meng

Journal or series: Israel Journal of Mathematics

ISSN: 0021-2172

eISSN: 1565-8511

Publication year: 2017

Volume: 220

Issue number: 2

Pages range: 899-925

Publisher: Springer; Hebrew University Magnes Press

Place of Publication: Jerusalem

Publication country: Israel

Publication language: English

DOI: https://doi.org/10.1007/s11856-017-1524-9

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/55050

Web address where publication is available: https://arxiv.org/abs/1504.03447


Keywords: mathematics

Free keywords: Hausdorff dimension; Poissonian Cutout


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2021-09-06 at 10:26